Abstract

We provide a version of the Hopf-Oleinik boundary point lemma for general elliptic equations in divergence form under the sharp requirements on the coefficients of equations and on the boundary of a domain.
Original languageEnglish
Pages (from-to)677–699
Number of pages23
JournalAtti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica E Applicazioni
Volume30
Issue number4
Publication statusPublished - 2019

Fingerprint Dive into the research topics of 'On the Boundary Point Principle for divergence-type equations'. Together they form a unique fingerprint.

Cite this